# SDR GTIA2024022437944

- Difficulty date: February 23, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N678NK
- Make and model: Airbus A321-231
- Aircraft serial: 7857
- Aircraft time: 21,524 hours, 9,570 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 EMER EXIT DOOR ASSIST BOTTLE REQUIRES SERVICE -SERVICED EMER EXIT DOOR R3 ASSIST BOTTLE IAW AMM 52-22-00 LEAK CEHCK GOOD
